Skip to main content
Skip to main navigation menu
Skip to site footer
Open Menu
International Journal of Mathematics and Statistics
Current
About Archives
Archives
Guidelines
Article Processing Charges
Review Process
Instruction For Authors
About
About the Journal
Title and Abstract
Submissions
Editorial Team
Call For Papers
Privacy Statement
Frequently Asked Questions
Contact
Search
Register
Login
Home
/
Archives
/
Vol. 1 No. 2 (2015): International Journal of Mathematics and Statistics (ISSN: 2208-2212)
Vol. 1 No. 2 (2015): International Journal of Mathematics and Statistics (ISSN: 2208-2212)
Published:
2015-12-27
Articles
A REVIEW ON GOΔ- GENERALIZED ORDERED TOPOLOGICAL SPACES
Pralahad Mahagaonkar
8-9
FULL TEXT PDF
NOTE ON THE CORE THEOREM OF THE L-TRANLATIVITY OF EXTENDED ABEL TRANSFORMATIONS
Mulatu Lemma, Tilahun Muche, Samuel Dolo
1-3
FULL TEXT PDF
DIAGNOSTICS AND IDENTIFICATION OF INDIVIDUAL TYPES OF DISTORTION OF MATHEMATICAL CAPACITIES
Alena Leščáková
10-15
FULL TEXT PDF
DARCY CONVECTION ANISOTROPIC PROBLEM WITH MULTISTABILITY OF STATIONARY MOTIONS FOR RECTANGLE
Abdelhafez M.A, Tsybulin V.G.
4-7
FULL TEXT PDF
crossref
Make a Submission
Make a Submission
Current Issue
Information
For Readers
For Authors
For Librarians